# SDR REXA2024052800399

- Difficulty date: April 21, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE CRACKED. REMOVED AND REPLACED HANDLE I.A.W. 51-40-11-00-001-001-A01 AND 51-43-00-001-001-A01.
